# SDR CALA0100735

- Difficulty date: July 5, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N17386
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26321
- Aircraft time: 17,631 hours, 9,012 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE NR 1 GEN BUS OFF LIGHT AND GEN OFF BUS LIGHT CAME ON DURING CLIMBOUT OF LAX AT FL320. QRH PROCEDURES FOR BUS OFF WERE FOLLOWED, BUT DID NOT RE-ESTABLISH GEN.  THE APU WAS STARTED AND THE APU FIRE LIGHT AND WARNING BELLS ACTIVATED.  THE APU WAS SHUTDOWN AND THE FIRE BOTTLE WAS DISCHARGED.  THE ACFT WAS RETURNED TO LAX WHERE IT LANDED WITHOUT INCIDENT.  INSPECTION FOUND NO EVIDENCE OF FIRE DAMAGE. THE APU WAS INSPECTED, NO AIR LEAKS OR CHAFED FIRE LOOPS WERE FOUND.  THE APU WAS RUN AND OPERATION CHECKED GOOD AND THE APU FIRE WARNING COULD NOT BE DUPLICATED.  THE APU FIRE BOTTLE WAS REPLACED IAW MM 26-22-11.  THE NR 1 ENGINE GENERATOR WAS REPLACED IAW MM 24-21-11 AND OPERATION CHECKED GOOD.
